# SDR ASOA201102373

- Difficulty date: December 16, 2011
- Submitted: December 20, 2011
- Operation: Air carrier
- Aircraft: N844AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7317
- Aircraft time: 29,668 hours, 26,254 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO FLOORBEAM AT FS 621.00 AND BETWEEN RBL 27-45 CORRODED.  BLENDED CORROSSION IAW SRM 51-21-06.  ORIGINAL MATERIAL .093 MINIMUM REMAINING MATERIAL IS .089 FOUND TO BE IN LIMITS REF SRM 53-00-00.  RESTORED FINISH TO AREA REF SRM 51-21-16.
